# SDR UALA2009113003695

- Difficulty date: November 29, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 28,375 hours, 11,329 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHECK OF CABIN EMERGENCY LIGHTS YIELDS MSG 'EPSU BATTERY FWD L'.  REPLACED FWD EPSU BATTERY.
